# SDR AWXA0001736

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1006 FLOORBEAM HAS CORROSION RBL 14-28.  REPAIRED FLOORBEAM IAW SRM 53-00-51 FIG 203.
